# SDR SWAA2023072883102

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 28,308 hours, 13,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP<[01] REMOVED AND RELACED BATTERIES PER AMM 25-64-00. OPS CHECK NORMAL.
